# SDR SWIA200312273

- Difficulty date: August 17, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 5,071 hours, 3,936 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Switch
- Condition: Dirty
- Location: Aileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM IS FROZEN IN POSITION, WOULD NOT MOVE AFTER LANDING.  CLEANED AILERON TRIM SWITCH.  RESET CB CBP2F7.  OPERATED AILERON TRIM.  OPS CHECK GOOD.
